# SDR AWXA960341

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container Assy
- Part number: AJ5L3425
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH/EWR - FLT 2686 - AIR TURNBACK.  LOSS OF CABIN PRESSURE, OXYGEN MASKS DID NOT DEPLOY AT ROW 8, A, B, AND C.  REMOVED AND REPLACED ROW 8, A, B, AND C OVERHEAD OXYGEN MASK ASSEMBLY IAW 35-42-41.  (X)
